# SDR UIEA200700101

- Difficulty date: February 28, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65B0963111
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT STA 840 FWD CHANNEL TENSION TIE AT 12 O'CLOCK FOUND CRACKED.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID 1-288425027-1 AND -6, 1-289012875-1, SB747-53-2502 AND FAA FORM 8100-9.
